Generalization of distributional product of Dirac's delta in hypercone
Let G=G(m, x) be defined by [image omitted] The hypersurface G is due to Kanathai and Nonlaopon ([Kananthai, A. and Nonlaopon, K., 2003, On the residue of generalized function P. Thai Journal of Mathematics, 1, 49-57]). We observe that putting m=1 we obtain [image omitted] The quadratic form P is du...
محفوظ في:
المؤلفون الرئيسيون: | Manuel A. Aguirre, Kamsing Nonlaopan |
---|---|
التنسيق: | دورية |
منشور في: |
2018
|
الموضوعات: | |
الوصول للمادة أونلاين: | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=33947395657&origin=inward http://cmuir.cmu.ac.th/jspui/handle/6653943832/61224 |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
مواد مشابهة
-
General bounds on the Wilson-Dirac operator
بواسطة: Adams, David H.
منشور في: (2013) -
THE LAPLACE TRANSFORM AND DIRAC DELTA FUNCTION
بواسطة: CHOO HUI LENG
منشور في: (2021) -
LAPLACE TRANSFORM AND DIRAC DELTA FUNCTION: THEIR APPLICATIONS
بواسطة: HU JUNFEI
منشور في: (2021) -
Generalized solutions of the third-order Cauchy-Euler equation in the space of right-sided distributions via laplace transform
بواسطة: Seksan Jhanthanam, وآخرون
منشور في: (2020) -
On the generalized nonlinear ultra-hyperbolic heatequation related to the spectrum
بواسطة: Amnuay Kananthai, وآخرون
منشور في: (2018)